On the exact distribution of the Isotropic Planar Point Processes of Phase-type
Authors
BibTEX Reference Entry 
@article{Re00b, author = {Marie-Ange Remiche}, title = "On the exact distribution of the Isotropic Planar Point Processes of Phase-type", pages = "77-91", journal = "Journal of Computational and Applied Mathematics", volume = "116", year = 2000, hsb = RWTH-CONV-223165, }
Downloads
Sorry, this paper is currently not available for download. ***
Aktuelle Informationen gemäß Art. 13 DS-GVO:
Datenschutzhinweis ***
Impressum ***